Crohn's Disease Forum » General IBD Discussion » A recurring problem


02-06-2015, 11:22 PM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
A recurring problem

Last April, I had a lesion removed surgically. It was a result of Remicade and wouldn't respond to antibiotics. I was told this morning there is fungus around that area. I am going to see the dermatologist Tuesday about it.
2
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
02-07-2015, 12:48 AM   #2
Justanothercp
Senior Member
 
Justanothercp's Avatar
 
Join Date: Aug 2013
Location: Sacramento

My Support Groups:
Interesting. I have been on Remicade for years. I've had some odd skin rashes/lesions that they finally biopsied and my dermatologist said it showed some odd fungus. The rash comes/goes.
02-07-2015, 12:49 AM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Have you been treated for it?
02-07-2015, 12:59 AM   #4
Justanothercp
Senior Member
 
Justanothercp's Avatar
 
Join Date: Aug 2013
Location: Sacramento

My Support Groups:
As I recall, they suggested an OTC anti-fungal. I couldn't swear to it, but I believe it was metronidazole cream. I contacted my GI at the time, he wasn't concerned/impressed with the problem. It was an on/off issue for a while, but it's been about a year now since I've had it.
Reply

Crohn's Disease Forum » General IBD Discussion » A recurring problem
Thread Tools


All times are GMT -5. The time now is 09:33 PM.
Copyright 2006-2017 Crohnsforum.com